# SDR DALA1031403357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION AT SEAT TRACK Y1959 FR48, FR51 AND FR53.1 REMOVED IAW SRM 51-74-00. FR48 MATERIAL REMOVED 0.047", L=0.75", W=0.5", FR51 MATERIAL REMOVED 0.044", L=0.6", W=0.46", FR53.1 MATERIAL REMOVED 0.049", L=0.75", W=0.43", ORIGINAL THK 0.180", FOUND EXCEED LIMIT IAW SRM 53-31-15 FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
